Morse theory indomitable
Publications Mathématiques de l'IHÉS, Tome 68 (1988), p. 99-114
@article{PMIHES_1988__68__99_0,
     author = {Bott, Raoul},
     title = {Morse theory indomitable},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     pages = {99-114},
     zbl = {0685.58009},
     mrnumber = {90f:58027},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__68__99_0}
}
Bott, Raoul. Morse theory indomitable. Publications Mathématiques de l'IHÉS, Tome 68 (1988) pp. 99-114. http://www.numdam.org/item/PMIHES_1988__68__99_0/

[1] M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Phil. Trans. Roy. Soc., London, A308 (1982), 523-615. | MR 85k:14006 | Zbl 0509.14014

[2] M. F. Atiyah and R. Bott, The moment map and equivariant cohomology, Topology, 21 (1) (1984), 1-28. | MR 85e:58041 | Zbl 0521.58025

[3] J. J. Duistermaat and G. J. Heckman, On the variation in the cohomology in the symplectic form of the reduced phase space, Invent. Math., 69 (1982), 259-268. | MR 84h:58051a | Zbl 0503.58015

[4] A. Floer, Morse theory for Lagrangian intersections, J. Diff. Geom., 28 (1988), 513-547. | MR 90f:58058 | Zbl 0674.57027

[5] B. Helfer, J. Sjöstrand, Points multiples en mécanique semiclassique IV, étude du complexe de Witten, Comm. Par. Diff. Equ., 10 (1985), 245-340. | Zbl 0597.35024

[6] S. Smale, Differentiable dynamical systems, Bull. Am. Math. Soc., 73 (1967), 747. | MR 37 #3598 | Zbl 0202.55202

[7] René Thom, Sur une partition en cellules associée à une fonction sur une variété, C.R. Acad. Sci. Paris, 228 (1949), 661-692. | MR 10,558b | Zbl 0034.20802

[8] E. Witten, Supersymmetry and Morse theory, J. Diff. Geom., 17 (1982), 661-692. | MR 84b:58111 | Zbl 0499.53056